# SDR SWAA2022110358861

- Difficulty date: October 11, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED WINDSCREEN LT SIDE EMERGENCY FLASHLIGHTS BULB AT AFT GALLEY AREA (1 EA) 2022-576546 / [01] REPLACED WINDSCREEN LT SIDE EMERGENCY FLASHLIGHTS BULB AT AFT GALLEY AREA (1 EA) IAW ASTRONICS CMM 25-60-02 ASSEMBLY ITEM 2.A(3);[02] TASK CARD COMPLETE.
